Resultados globales: 31 registros encontrados en 0.03 segundos.
Artículos, Encontrados 31 registros
Artículos Encontrados 31 registros  1 - 10siguientefinal  ir al registro:
1.
17 p, 725.3 KB On the global dynamics of a three-dimensional forced-damped differential system / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Martínez Mancilla, Yohanna Paulina (Centre de Recerca Matemàtica) ; Valls, Clàudia 1973- (Universidade Técnica de Lisboa. Instituto Superior Técnico. Departamento de Matemática (Portugal))
In this paper by using the Poincaré compactification of ℝ³ we make a global analysis of the model xʹ = ax + y + yz, yʹ = x - ay + bxz, zʹ = cz - bxy. In particular we give the complete description of its dynamics on the infinity sphere. [...]
2020 - 10.1080/14029251.2020.1757232
Journal of Nonlinear Mathematical Physics, Vol. 27, Issue 3 (May 2020) , p. 414-428  
2.
37 p, 678.9 KB Z2-symmetric planar polynomial Hamiltonian systems of degree 3 with nilpotent centers / Dias, Fabio Scalco (Universidade Federal de Itajubá. Instituto de Matemática e Computação (Brazil)) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia 1973- (Universidade de Lisboa. Instituto Superior Técnico. Departamento de Matemàtica)
We provide the normal forms and the global phase portraits in the Poincaré disk of all Z2-symmetric planar polynomial Hamiltonian systems of degree 3 having a nilpotent center at the origin.
2019
Electronic journal of differential equations, Vol. 2019, Issue 82 (2019) , p. 1-29
2 documentos
3.
Bounded polynomial vector fields in R2 and Rn / Barreira, Luis (Universidade de Lisboa. Instituto Superior Técnico. Departamento de Matemática) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia 1973- (Universidade de Lisboa. Instituto Superior Técnico. Departamento de Matemática)
We characterize the bounded polynomial vector fields in R2. Additionally we provide a necessary condition but not sufficient which must be satisfied by bounded polynomial vector fields in Rn.
2020 - 10.1016/j.jde.2019.10.023
Journal of differential equations, Vol. 268, Issue 8 (April 2020) , p. 4416-4422  
4.
29 p, 568.3 KB Global dynamics of Hořava-Lifshitz cosmology with non-zero curvature and a wide range of potentials / Gao, Fabao (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
The global dynamics of a cosmological model based on Hořava-Lifshitz gravity in the presence of curvature is described by using the qualitative theory of differential equations.
2020 - 10.1140/epjc/s10052-020-7714-3
The European Physical Journal. C, Particles and Fields, Vol. 80, Issue 2 (February 2020) , art. 137
2 documentos
5.
17 p, 345.5 KB Phase portraits of the quadratic polynomial Liénard differential systems / Gouveia, Marcio R. A. (Universidade Estadual Paulista. Instituto de Biociências, Letras e Ciências Exatas. Departamento de Matemática (Brazil)) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Roberto, Luci Any (Universidade Estadual Paulista. Instituto de Biociências, Letras e Ciências Exatas. Departamento de Matemática (Brazil))
We classify the global phase portraits in the Poincaré disc of the quadratic polynomial Liénard differential systems ˙ x = y, ˙ y = (ax + b)y + cx2 + dx + e, where (x,y) ∈R2 are the variables and a,b,c,d,e are real parameters.
2020 - 10.1017/prm.2020.10
Proceedings of the Royal Society of Edinburgh Section A: Mathematics, (March 2020)  
6.
Global phase portraits of ℤ2-symmetric planar polynomial Hamiltonian systems of degree three with a nilpotent saddle at the origin / Corbera Subirana, Montserrat (Universitat de Vic, Universitat Central de Catalunya (UVic-UCC)) ; Valls, Clàudia 1973- (Universidade de Lisboa. Instituto Superior Técnico. Departamento de Matemàtica)
We characterize the phase portraits in the Poincaré disk of all planar polynomial Hamiltonian systems of degree three with a nilpotent saddle at the origin and ℤ2-symmetric with (x,y)→(-x,y).
2020 - 10.1142/S0218127420500066
International Journal of Bifurcation and Chaos, Vol. 30, Issue 1 (January 2020) , art. 2050006  
7.
Global qualitative dynamics of the Brusselator system / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia 1973- (Universidade de Lisboa. Instituto Superior Técnico. Departamento de Matemática)
We study the dynamics of the Brusselator model by analysing the flow of this differential system in the Poincaré disc.
2020 - 10.1016/j.matcom.2019.01.017
Mathematics and computers in simulation, Vol. 170 (April 2020) , p. 107-114  
8.
22 p, 806.6 KB Global dynamics of the Hořava-Lifshitz cosmological system / Gao, Fabao (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Using the qualitative theory of the differential equations we describe the global dynamics of the cosmological model based on Hořava-Lifshitz gravity in a Friedmann-Lemaître-Robertson-Walker space time with zero curvature and without the cosmological constant term.
2019 - 10.1007/s10714-019-2635-x
General Relativity and Gravitation, Vol. 51, Issue 11 (November 2019) , art. 152  
9.
Global topological configurations of singularities for the whole family of quadratic differential systems / Artés, Joan Carles (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Schlomiuk, Dana (Université de Montréal. Département de Mathématiques et de Statistiques) ; Vulpe, Nicolae (Academy of Science of Moldova. Institute of Mathematics and Computer Science)
In Artés et al. (Geometric configurations of singularities of planar polynomial differential systems. A global classification in the quadratic case. Birkhäuser, Basel, 2019) the authors proved that there are 1765 different global geometrical configurations of singularities of quadratic differential systems in the plane. [...]
2020 - 10.1007/s12346-020-00372-7
Qualitative Theory of Dynamical Systems, Vol. 19, Issue 1 (April 2020) , art. 51  
10.
14 p, 324.3 KB Global dynamics of a virus model with invariant algebraic surfaces / Dias, Fabio Scalco (Universidade Federal de Itajubá. Instituto de Matemática e Computação (Brazil)) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia 1973- (Universidade de Lisboa. Instituto Superior Técnico. Departamento de Matemàtica)
In this paper by using the Poincaré compactification in R3 we make a global analysis for the virus system x˙=λ-dx-βxz,y˙=-ay+βxz z˙=ky-μz with (x, y, z) ∈ R3, β> 0, λ, a, d, k and μ are nonnegative parameters due to their biological meaning. [...]
2019 - 10.1007/s12215-019-00417-0
Rendiconti del Circolo Matematico di Palermo, (May 2019)  

Artículos : Encontrados 31 registros   1 - 10siguientefinal  ir al registro:
¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.